MathSciNet Relay Station
MathSciNet bibliographic data
MR2601602 (2011b:42024) 42B10 (47A11)
Andersen, Nils Byrial; de Jeu, Marcel Real Paley-Wiener theorems and local spectral radius formulas. Trans. Amer. Math. Soc. 362 (2010), no. 7, 3613–3640.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement